Problem: I suffer from mild asthma which severes at the time of season change. 2-3 Days Back I had a sore throat. So, As usual I started a course of azithromycin tablets. After taking 2 Doses, I started experiencing Breathlessness. I didnt take the third dose. I am currently taking Nebulizer and Inhaler. But the Breathlessness doesn't seem to vanish. Is it a severe side effect of azithromycin?
Tell your dr they can prescribe you a new medication for your throat....if something gives you shortness of breath annnnd you have asthma thats not good. Change the antibiotic. You dont want to get worse so its worth asking your doctor.
Such a reaction is unusual and should be reported to the FDA with the form they have on their site. There may or may not be a connection, however it helps everyone to report potential adverse reactions to any medication.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.